My heart beats fast after I take the med. before I go too bed. Will this side effect go away?
This is a serious side effect.
Call your doctor at once if you have:
a seizure (convulsions);
high levels of serotonin in the body - agitation, hallucinations, fever, """fast heart rate""", overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting;
low levels of sodium in the body - headache, confusion, slurred speech, severe weakness, vomiting, loss of coordination, feeling unsteady; or
manic episodes - racing thoughts, increased energy, unusual risk-taking behavior, extreme happiness, being irritable or talkative.
As it says inform you DR. asap, tomorrow morning.
All the best...
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Apr 2017 • 6 answers
Updated 9 Jun 2016 • 1 answer
Updated 28 Feb 2017 • 3 answers
My 19yr old daughter has been on 200mg of sertraline for 18 months. I feel it isn’t working for her.
Updated 17 Dec 2018 • 3 answers
Posted 2 days ago • 0 answers